MathSciNet Relay Station
MathSciNet bibliographic data
MR339444 (49 #4203) 65C05
Sobolʹ, I. M. Pseudorandom numbers for the construction of discrete Markov chains by a Monte Carlo method. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 14 (1974), 36–44, 266.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement